Discussion: “On Stability of Time-Varying Multidimensional Linear Systems” [ASME J. Vibr. Acoust., 121, No. 4, pp. 509–511 (1999)] PUBLIC ACCESS

[+] Author and Article Information
S. M. Shahruz

Berkeley Engineering Research Institute, P.O. Box 9984, Berkeley, CA 94709

J. Vib. Acoust 122(3), 337-338 (Jul 01, 2000) (2 pages) doi:10.1115/1.1305922 History:
Copyright © 2000 by ASME
This article is only available in the PDF format.


Gil’, M. I., Stability of Finite and Infinite Dimensional Systems, Kluwer Academic, Norwell, MA, 1998.




Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In